# SDR 8EKA20140206001

- Difficulty date: January 23, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,297 hours, 22,540 cycles
- Engine: Garrtt TPE33110R
- Engine time: 5,001 hours, 3,803 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Coupling
- Part number: 212531471
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 400HR SCHEDULED INSPECTION MECHANIC FOUND NR 2 ENG FIRE SHIELD AUGMENTER FLANGE COUPLING ATTACHED TO FIREWALL CRACKED APPROXIMATELY 80% AROUND CIRCUMFERENCE.  REMOVED & RE-INSTALLED ENG & PROPELLER TO FACILITATE REMOVAL & REPLACEMENT OF COUPLING WITH NEW.  MOC FLIGHT SATISFACTORY AFTER MAINTENANCE COMPLETED. RE-INSPECTED AFTER MOC FLIGHT, NO DEFECTS NOTED.
